About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 453467, 14 pages
http://dx.doi.org/10.1155/2012/453467
Research Article

Numerical and Analytical Study of Bladder-Collapse Flow

Department of Mathematics, UCL, Gower Street, London WC1E6BT, UK

Received 22 October 2011; Accepted 23 November 2011

Academic Editor: Ebrahim Momoniat

Copyright © 2012 M. Tziannaros and F. T. Smith. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Stephen E. Glavin, Frank T. Smith, and Marios Tziannaros, “Three-dimensional effects in the lower urinary tract,” Ima Journal Of Applied Mathematics, vol. 78, no. 4, pp. 729–749, 2013. View at Publisher · View at Google Scholar